# SDR IPXA09657611

- Difficulty date: October 5, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T52822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 FLOORBEAM STIFFENER FOUND CRACK AT LBL 25, CRACK .5 INCH LENGTH.  MEC COMPT STA 246 FLOORBEAM AT LBL 25 STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
